Our expert says:
Hi Lollie, thank you for the question.
Congratulations with the weight loss and I wish you all the best for the future.
Let’s start with the topical products: the choice of product is dependent on the type of skin you have, the degree of sun damage, and what you would like to achieve with the end result. I am a firm believer in alphahydroxy acids (in particular glycolic acid), polyhydroxy acids, anti-oxidants, and a good SPF (30 or higher) that contains zinc oxide and/or titanium dioxide. Please have a look at NeoStrata, Environ, Nimue, Skin Nutrition, etc.
With the ‘breast sagging’ one does not have many options and ultimately surgery will give one the best effect. Non surgical options include a good exercise program aimed at strengthening the Pectoralis major and minor muscles and improving one’s posture. One may consider using Botox to help lift the breasts, but this can turn into an expensive exercise (as the effect only lasts 3 to 4 months) and should only be performed by a doctor trained to inject in this area.
There are a number of cellulite reducing options and I would consider the Vela Shape (www.syneron.com), Ultrashape, or Thermage with its new Cellulite Removal Tip.
The ‘bags’ that develop under one’s eyes may be a difficult to treat and your best option would be to consult an aesthetic medical practitioner, cosmetic dermatologist, or plastic surgeon, who can examine the area and advise you on the best treatment option. If the ‘bag’ is due to fat thinning in the tear trough area one can use a filler to replace the fat loss, lifting the skin and eliminating the ‘bag’. If the ‘bag’ is due to lower eyelid fat that has dropped one may have to consider a combination of surgery and a filler.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.